# SDR AALA202111053089

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737*
- Aircraft serial: 44469
- Aircraft time: 1,639 hours, 659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 17D HAS COMPARTMENT ON THE SIDE THAT APPEARS TO BE BROKEN. SECURED EMERGENCY TRIM AND LIGHT IAW AMM 33-50-00.
